Previous |  Up |  Next


Title: Asymptotic periodicity of Markov operators on signed measures (English)
Author: Komorník, Jozef
Author: Thomas, Erik G. F.
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 116
Issue: 2
Year: 1991
Pages: 174-180
Summary lang: English
Category: math
Summary: A new criterion of asymptotic periodicity of Markov operators on $L^1$, established in [3], is extended to the class of Markov operators on signed measures. (English)
Keyword: signed measure
Keyword: band
Keyword: Markov operator
Keyword: asymptotic periodicity of Markov operators
Keyword: quasi-constructive Markov operator
Keyword: space of signed measures on a $\sigma$-algebra
MSC: 28A33
MSC: 28A99
MSC: 28D05
MSC: 46E27
MSC: 47B55
MSC: 47B60
MSC: 47B65
idZBL: Zbl 0758.47033
idMR: MR1112002
DOI: 10.21136/MB.1991.126138
Date available: 2009-09-24T20:44:44Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] N. Bourbaki: Intégration.Hermann. Paгis, 1969. Zbl 0189.14201
Reference: [2] N. Dunford J. T. Schwarz: Linear operators.Inteгscience Publishers, New York 1958.
Reference: [3] J. Komorník: Asymptotic periodicity of the iterates of Markov operators.Tôhoku Math. Ј., 38 (1986), 15-27. MR 0826761, 10.2748/tmj/1178228533
Reference: [4] J. Komorník A. Lasota: Asymptotic decomposition of Markov operators.Bull. Pol. Ac. Math. 35 (1987), З21-З27. MR 0919219
Reference: [5] A. Lasota M. C. Mackey: Pгobabilistic Pгopeгties of Deterministic Systems.Cambridge University Press, Cambridge 1985. MR 0832868


Files Size Format View
MathBohem_116-1991-2_7.pdf 859.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo